# SDR AALA970002

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION UNDER SKIN AT LEFT AFT LAV SERVICE PANEL AT BOTTOM (STR 22L AT STA 1170).  INSTALLED REPAIR PER SRM 53-30-3.  FIG 3A.  TST:  52,299 HOURS.  CYCLES, 32,469.  (X)
